4-Colorable 6-regular toroidal graphs

Hong Gwa Yeh, Xuding Zhu

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


The graphs embedded in orientable surfaces of higher genus were studied. In this regard, the chromatic numbers of 6-regular right-diagonal shifted grids G[m × n,k] were investigated. The proofs of two conjectures about the chromatic number of the circulant graphs were also presented. As a consequence, the 4-colorable 6-regular toroidal graphs were characterized in a theorem.

Original languageEnglish
Pages (from-to)261-274
Number of pages14
JournalDiscrete Mathematics
Issue number1-3
StatePublished - 2003


  • Circulant graphs
  • Quadrangulations
  • Right diagonal shifted grids
  • Toroidal graphs
  • Triangulation


Dive into the research topics of '4-Colorable 6-regular toroidal graphs'. Together they form a unique fingerprint.

Cite this